Suivre
Romesh Kumar
Romesh Kumar
Professor, Department of Mathematics, University of Jammu,India
Adresse e-mail validée de jammuuniversity.ac.in
Titre
Citée par
Citée par
Année
Composition operators in Orlicz spaces
Y Cui, H Hudzik, R Kumar, L Maligranda
Journal of the Australian Mathematical Society 76 (2), 189-206, 2004
832004
Composition operators on Orlicz spaces
R Kumar
Integral equations and operator theory 29 (1), 17-22, 1997
521997
Matrix multiplication operators on Banach function spaces.
H Hudzik, R Kumar, R Kumar
Proc. Indian Acad. Sci. Math. Sci. 116 (1), 71–81., 2006
372006
Topological Bicomplex Modules
R Kumar, H Saini
Advances in Applied Clifford Algebras, 2016
282016
Bicomplex Weighted Hardy Spaces and Bicomplex C*-algebras
R Kumar, K Singh, H Saini, S Kumar
Adv. Appl. Clifford Algebras 26, 217–235, 2016
262016
Weighted composition operators on Hardy and Bergman spaces
R Kumar, JR Partington
Recent advances in operator theory, operator algebras, and their …, 2004
262004
The fundamental theorems in the framework of bicomplex topological modules
R Kumar, R Kumar, D Rochon
arXiv preprint arXiv:1109.3424, 2011
242011
Composition operators on Banach function spaces
R Kumar, R Kumar
Proceedings of the American Mathematical Society 133 (7), 2109-2118, 2005
222005
Boundedness, compactness and Schatten-class membership of weighted composition operators
EA Gallardo-Gutiérrez, R Kumar, JR Partington
Integral Equations and Operator Theory 67, 467-479., 2010
212010
Compact composition operators on Lorentz spaces
R Kumar, R Kumar
Mat. Vesnik 57 (3-4), 109–112., 2005
212005
Bicomplex Linear Operators on Bicomplex Hilbert Spaces and Littlewood’s Subordination Theorem
R Kumar, K Singh
Adv. Appl. Clifford Algebras 25, 591–610, 2015
182015
Composition operators on Orlicz–Lorentz spaces
R Kumar, R Kumar
Integral Equations and Operator Theory 60 (1), 79-88, 2008
122008
Hyperbolic valued measures and fundamental law of probability
R Kumar, K Sharma
Global Journal of Pure and Applied Mathematics 13 (10), 7163-7177, 2017
72017
Some fundamental theorems of functional analysis with bicomplex and hyperbolic scalars
H Saini, A Sharma, R Kumar
Advances in Applied Clifford Algebras 30 (5), 1-23, 2020
42020
Compactness and essential norms of composition operators on Orlicz–Lorentz spaces
Y Cui, H Hudzik, R Kumar, R Kumar
Applied Mathematics Letters 25 (11), 1778-1783, 2012
42012
Inner functions and substitution operators
R Kumar, SD and Sharma
Acta Sci. Math (Szeged) 58, 509-516, 1993
41993
2-normed D-modules and Hahn-Banach theorem for D-linear 2-functionals
K Singh, R Kumar
Anal. Univ. Oradea Fasc. Math. 23, 117 - 126, 2015
32015
Essential norm of weighted composition operators on the Dirichlet space.
R Kumar, KJ Singh
Extracta mathematicae 21 (3), 249-259, 2006
32006
Erratum and addendum to the paper" Compactness and essential norms of composition operators on Orlicz-Lorentz spaces"[Applied Mathematics Letters 25 (2012) 1778--1783]
Y Cui, H Hudzik, R Kumar, R Kumar
Commentationes Mathematicae 54 (2), 259-260, 2014
22014
Orlicz Spaces with Bicomplex Scalars
R Kumar, K Sharma, R Tundup, S Wazir
arXiv preprint arXiv:1401.7112, 2014
22014
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20